A 17-year-old male asked:
Trazadone 100 mg has been causing me chest pain near my heart in the morning. i have trouble staying asleep. how should i talk to my doc bout othermed?
3 doctor answers • 3 doctors weighed in
Psychiatry 42 years experience
Simply talk w/doctor: Most doctors want to know when their patients are having difficulty, especially with a medication they have prescribed. Simply describe your experiences to your doctor. Tell him/her you feel this may be related to the trazodone. Please know that there may be other possible causes of this problem, but a discussion is certainly warranted.
4.8k viewsReviewed >2 years ago
Psychiatry 25 years experience
Just be frank.: If you are experiencing chest pain with Trazodone and it isn't helping your sleep, you need to come right out and say. You and your doctor can discuss other options.
256 viewsAnswered >2 years ago
Clinical Psychology 42 years experience
INSOMNIA: Getting good night's sleep is very important for physical & mental health. Insomnia might be due to several reasons. Have a complete physical exam by a Dr. to rule out illness. If cleared consult with a Clinical Psychologist for psychotherapy that helps you change & benefit from medication prescribed by a Psychiatrist. If uncomfortable with your Dr. seek 2nd opinion. You may need a sleep study.
16 viewsAnswered Dec 26, 2020
Last updated Dec 26, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.